# SDR AALA20101016SFO01

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 72,297 hours, 11,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02019241004
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LEFT SIDE OF MID GALLEY MISSING LENS.  REPLACED EMERGENCY LIGHT ASSEMBLY LEFT SIDE MID GALLEY.  OPS CHECKS NORMAL.
